eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Lipitor cause Migraine?

Summary: Migraine is found among people who take Lipitor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.

We study 129,879 people who have side effects while taking Lipitor from FDA and social media. Among them, 499 have Migraine. Find out below who they are, when they have Migraine and more.

You are not alone: join a mobile support group for people who take Lipitor and have Migraine >>>

 

 

 

 

Lipitor

Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,784 Lipitor users)

Migraine

Migraine (headache) has been reported by people with multiple sclerosis, birth control, depression, osteoporosis, pain. (latest reports from 51,619 Migraine patients)

On Jan, 15, 2015: 129,879 people reported to have side effects when taking Lipitor. Among them, 499 people (0.38%) have Migraine.

Trend of Migraine in Lipitor reports

Time on Lipitor when people have Migraine * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Migraine27.27%27.27%9.09%6.06%9.09%15.15%6.06%

Gender of people who have Migraine when taking Lipitor * :

FemaleMale
Migraine78.60%21.40%

Age of people who have Migraine when taking Lipitor * :

0-12-910-1920-2930-3940-4950-5960+
Migraine0.00%0.00%0.00%3.22%6.68%28.22%26.73%35.15%

Severity of Migraine when taking Lipitor ** :

leastmoderateseveremost severe
Migraine14.29%14.29%42.86%28.57%

How people recovered from Migraine ** :

while on the drugafter off the drugnot yet
Migraine0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Blood cholesterol increased (73 people, 14.63%)
  2. Migraine (51 people, 10.22%)
  3. Depression (48 people, 9.62%)
  4. Pain (33 people, 6.61%)
  5. Hypertension (24 people, 4.81%)

Top co-used drugs for these people * :

  1. Aspirin (123 people, 24.65%)
  2. Nexium (72 people, 14.43%)
  3. Lexapro (62 people, 12.42%)
  4. Prilosec (61 people, 12.22%)
  5. Synthroid (60 people, 12.02%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Migraine while taking Lipitor?

You are not alone! Join a mobile support group:
- support group for people who take Lipitor and have Migraine
- support group for people who take Lipitor
- support group for people who have Migraine

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lipitor, Migraine

You may be interested at these reviews (Write a review):

  • Coughing up blood after using symbicort inhaler
    First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
  • Lipitor caused gout attack.
    My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
  • Nexium improves my constipation
    Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
  • Imetrix verses butalb/acet/caffeine
    I have taken both Imitrex and Butalb/acet/caffeine and I have to say that Imitrex works far better than the other one! The substitute I was given for Imitrex doesn't even touch my migraine pain.

More reviews for: Lipitor, Migraine

Comments from related studies:

  • From this study (1 month ago):

  • All this occurred when I started taking the Lipitor. I'm waiting on a phone call from my doctor.

    Reply

  • From this study (6 months ago):

  • Frequent migraines, neck and spine pain

    Reply

  • From this study (1 year ago):

  • I have a history of migraines, but they have increased in frequency (3 in less than 6 weeks) since starting hydroxychloroquine (now 2 months). Could it be the hydroxychloroquine????

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.